# SDR USAA070230

- Difficulty date: March 20, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 21,523 hours, 21,523 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y-1732 BETWEEN FR 65 & 66 CORRODED.  CUT OUT DAMAGE, INSTALLED REPAIR ANGLES & FILLER PER SRM 53-41-14; CORR TASK JA-260-53500; LEVEL 1, DEFECT SIZE: 1 INCH DIA.
